# SDR CALA2025121112020

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N24537
- Make and model: Airbus A321-271NX
- Aircraft serial: 12385
- Aircraft time: 2,193 hours, 797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE COVER IS WORN THROUGH TO THE LAST LAYER.   REMOVED AND INSTALLED NEW R2 DOOR SLIDE DECORATIVE COVER IAW AMM 25-62-44-400-803-A.
